# SDR P5CA2014081300029

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 8,554 hours, 1,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 320
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE ON RT SIDE AND FWD OF COCKPIT SKIN.  DESCENDING THROUGH 19,500 FEET.  FASTENER AT BS 320, STRINGER S25R FOUND DAMAGED.  TEMPORARY REPAIR ACCOMPLISHED IAW SRM 53-00-01-2R-9,  REPAIR 9, PARA 5.
